Got a Medical Question? Ask a Doctor Online!
Finished breast cancer treatment this year. Got second blod clot two weeks ago. Finished clexane needles tuesday and still taking 8mg warfarin tablets. Woke up with a sore lower back over a week ago. Had xray a week ago and nothing showed. I am concerned since my back is still sore after trying heat packs, panadine forte, radox baths, exercise for back. Pain is moving to the right side of the back. Not sure if I should go to the hospital again. Dont want to be a pest. I have been to the toilet regularly too.
I am Dr. P. Jyoti, MD. I promise to use my full experience and knowledge to provide answers specific to your question. Feel free to ask me anything.
hello would you like to chat on this?
hello have you had back pain before?
I have had back pain before. Roughly 10 years ago. But that felt different
is the pain more when you wake up in the morning and gradually decrease a bit once you get up?
or is it more when you walk about and relieved in the morninng after waking up?
You mean it is relieved in the morning?
standing up is ok. sitting down is awkward.
well, as a general rule, though not always correct..
pain stays roughly the same all day
simple muscle pain is relieved by sitting down and increased when waking up, while in conditions like lumbar disc pain, pain is more on sitting down because of pressure in the spine and relieved on standing up
so there is a chance that this could be some problem like a lumbar disc problem
xray is not definitive of this
i advise that you go back to your doctor and discuss about doing a CT or MRI of the spine
this will give you better treatment
for mild lumber disc herniation exercises and pain killers are usually sufficient
but more severe cases you may need steroid injections to the back
surgery also may be considered in the long term
also a doctor's visit will help you because you can ask for muscle relaxants
these are very helpful in back pain
since it has been more than a week, time to visit your doctor now
discuss as I have advised
Hope this shows you the way forward - wish you good health and a quick recovery.
Please remember to rate my service once you have all the information you need. Rating system is the row of faces below - click on a happy face to give a good rating. Thank you.
any further questions?
It wouldn't have anything to do with the clexane or warfarin
no, it shouldnt be involved
they would not cause back pain and it is unrelated
So the amount of tablets I have been taking wouldn't have anything to do with the kidneys?
no, it is probably not related - this would be an unrelated back pain
due to some other cause which must be investigated
I hope my answer has helped you gain more knowledge and confidence about your problem and in knowing what to discuss with your doctor.
Please remember to rate my service once you have all the information you need. If you have any other questions, please ask me – I’ll be happy to respond. Thank you!Dr.P.Jyoti, MD.
no further questions
glad to help